RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2018, Volume 301, Pages 48–52 (Mi tm3903)  

On the definitions of boundary values of generalized solutions to an elliptic-type equation

N. A. Gusevab

a Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia
b People's Friendship University of Russia (RUDN University), ul. Miklukho-Maklaya 6, Moscow, 117198 Russia

Abstract: An elliptic-type equation with variable coefficients is considered. An overview is given of the definitions of boundary values of generalized solutions to this equation. Conditions for the existence of boundary values as well as conditions for the existence and uniqueness of solutions to the corresponding Dirichlet problem are analyzed.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
This work was supported by the RUDN University within the Russian Academic Excellence Project 5-100.


DOI: https://doi.org/10.1134/S0371968518020048

Full text: PDF file (165 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2018, 301, 39–43

Bibliographic databases:

UDC: 517.956.2+517.972.5
Received: September 15, 2017

Citation: N. A. Gusev, “On the definitions of boundary values of generalized solutions to an elliptic-type equation”, Complex analysis, mathematical physics, and applications, Collected papers, Tr. Mat. Inst. Steklova, 301, MAIK Nauka/Interperiodica, Moscow, 2018, 48–52; Proc. Steklov Inst. Math., 301 (2018), 39–43

Citation in format AMSBIB
\Bibitem{Gus18}
\by N.~A.~Gusev
\paper On the definitions of boundary values of generalized solutions to an elliptic-type equation
\inbook Complex analysis, mathematical physics, and applications
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2018
\vol 301
\pages 48--52
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3903}
\crossref{https://doi.org/10.1134/S0371968518020048}
\elib{http://elibrary.ru/item.asp?id=35246290}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2018
\vol 301
\pages 39--43
\crossref{https://doi.org/10.1134/S0081543818040041}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000442104600004}
\elib{http://elibrary.ru/item.asp?id=35788522}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85052514047}


Linking options:
  • http://mi.mathnet.ru/eng/tm3903
  • https://doi.org/10.1134/S0371968518020048
  • http://mi.mathnet.ru/eng/tm/v301/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:102
    References:10
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019